Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taken meth. What should I expect?

Hey so I was at a party and somebody offered me small powdery bumb of Ritalin so I took it and right when it got into my nose I realized it wasn t Ritalin so I got up and walked away and went to the bathroom and spit out as much of it as I could it turns out it was meth I didn t feel any different just really talkative and awake but other than that I barely noticed any real change what should I expect
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Its good that you spit out as much as possible.Side effects depends on the amount of methadone you have consumed.
Some of the immediate effects will be behavioral restlessness, tremulousness and hyperactivity. It is also associated with mood changes like euphoria and intense pleasure.
Some of the other symptoms which might occur later are Constipation, sweating, Sedation and Hypotension.
In case of Overdose – Miosis, Respiratory Depression, Coma can occur.
But I don't think you have overdosed.
In that case you can expect some of the above said side effects.
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor